Join the 'Tysabri' group to help and get support from people like you.
We found 21 questions associated with the 'Tysabri' topic.
Posted 11 Dec 2009 by • 14 answers
Also, I will soon recieve my 47th infusion and have noticed depression is progressively getting worse-anyone notice that,after taking Tysabri for an extended time?
Posted 25 May 2011 by • 10 answers
Multiple Sclerosis - Hi, I was wondering my neurologist is thinking of putting me onto Tysabri in a few weeks, apart from weight gain which is not something I would look forward to. Is their any other side affects people are getting and if their was something you know now that you would tell ...
Posted 12 Aug 2010 by • 8 answers
I am scared to take the chance of it's side effects. I am currently taking copaxone. My condition has gotten slightly worse as far as cognitive issues.
Posted 20 Apr 2012 by • 5 answers
Tysabri treatment is recommended for a maximum of 2 years? And after finishing with Tysabri, is it possible to continue with Gilenya medication? I would like to know opinions from pacients who are under Tysabri treatment and also Gilenya treatment.
Posted 20 Sep 2011 by • 2 answers
Mt Dr. wants me to start Tysabri for RRMS. I have recently lost 40 lbs, which I am extremely pleased with. Will this Tysabri make me gain my weight back???
If Tysabri is working, why do I have to stop after 2 years? I am afraid of having my symptoms return
Posted 8 Jul 2014 by • 3 answers
I had my 10th fusion and I am told that I will only be allowed 2 years worth of treatment with the Tysabri. This medication has worked well for me. I heard yesterday from another MS patient that once others have gone off the Tysabri, their issues came back worse than they were before. I am curious ...
Tysabri - Has anyone experience really bad depression a week to two weeks before your next infusion?
Posted 15 Dec 2015 by • 2 answers
Posted 3 Nov 2009 by • 2 answers
Posted 4 Nov 2011 by • 2 answers
... else experienced this?
Posted 21 Dec 2011 by • 1 answer
Posted 1 Oct 2014 by • 1 answer
Posted 27 Feb 2015 by • 1 answer
I have a cold but I am loosing my voice now. I also am on Tysabri for my MS
Posted 11 Mar 2013 by • 1 answer
Posted 23 Nov 2013 by • 2 answers
Posted 13 Mar 2014 • 1 answer
Related Condition Support Groups
Tysabri Patient Information at Drugs.com
- Tysabri Information for Consumers
- Tysabri Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tysabri (detailed)